Kodai Mathematical Journal

Ultra-discrete equations and tropical counterparts of some complex analysis results

Min-Feng Chen, Zong-Sheng Gao, and Ji-Long Zhang

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


A tropical version of Nevanlinna theory describes value distribution of continuous piecewise linear functions of a real variable. In this paper, we present some results on value distribution theory of tropical difference polynomials and uniqueness theory of tropical entire functions. Application to some ultra-discrete equations is also given.

Article information

Kodai Math. J., Volume 41, Number 2 (2018), 264-283.

First available in Project Euclid: 2 July 2018

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Chen, Min-Feng; Gao, Zong-Sheng; Zhang, Ji-Long. Ultra-discrete equations and tropical counterparts of some complex analysis results. Kodai Math. J. 41 (2018), no. 2, 264--283. doi:10.2996/kmj/1530496839. https://projecteuclid.org/euclid.kmj/1530496839

Export citation